# SDR SWIA201743945

- Difficulty date: October 9, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 35,036 hours, 29,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 610-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 27,  BS 610 - 621 CORRODED. REPAIRED IAW REO.
